Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    update...total effacement
    avatar
    kittie_44077 posted:
    I came back from my doctor's appointment today and he said that I am totally effaced. Now I just have to dilate to 10. Our childbirth instructor said that effacement (thinning out) takes longer than dilating. How long does it normally take to begin dilating once totally thinned out?
    kristin(33) dh(33); 2 m/c, 1 sept 2009 and 1 june 2010.  Currently on Heparin shots for 3 different clot issues, cerclage @ 4 months.  Due Sept 7th 2011
    Reply


    Spotlight: Member Stories

    I'm 24 years old and just had my first Laprascopic surgery. My OBGYN found 2 uterus 2 cervix I have a Didelphic Uterus. Ive had chronic cramps dur...More

    Helpful Tips

    Want to change font size?
    It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
    Was this Helpful?
    11 of 23 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.